My wife was diagnosed with mild Parkinsons two years ago and was prescribed Madopar 100/25 tablets 3 x a day, she has no tremors adn the slight loss of control in her left leg seems to be cured however since this `january, 2021 she has begun to believe she has two people who are her husband, we both look the same and have the same name ahve the same memories. We were filling in a form following Covid jabs and in response to the question, ‘how many people in your household?’ she wanted to enter three! Is this Madopar? How can we check what the source is, is it delusional amnesia, is there a cure?
I wanted to take a moment and welcome you to the community. Whether you need advice, or just someone to listen, you have come to the right place. We have a very supportive, friendly, and knowledgeable group here - as you will soon see - so please feel free to ask and share. I’m sure they will be along to provide their insights soon.
I’m very sorry to hear about the change in your wife’s symptoms. Parkinson’s medications, like Madopar, can indeed cause hallucinations. Everyone reacts differently, but it is a possibility that what your wife is experiencing is related to her medication.
However, I would say that your best course of action would be to consult her Parkinson’s nurse, GP, or specialist regarding this symptom change. If it is Madopar-related, her drug regimen can be adjusted, and if it’s not, then they will be the best people to investigate further.
You can also reach out to our advisers on 0808 800 0303 to ask any questions you may have. Just like our forum members, our advisers are well-versed in all things Parkinson’s. They are there to guide and support you - just like all of us here.
Forum Moderation Team